American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information   
View Article: PDF

[2] Martin Schechter. Imbedding estimates involving new norms and applications. Bull. Amer. Math. Soc. 11 (1984) 163-166. MR 741731.
Abstract, references, and article information   
View Article: PDF

[3] D. L. Burkholder. A nonlinear partial differential equation and the unconditional constant of the Haar system in $L^p$. Bull. Amer. Math. Soc. 7 (1982) 591-595. MR 670133.
Abstract, references, and article information   
View Article: PDF

[4] Haskell P. Rosenthal. Some recent discoveries in the isomorphic theory of Banach spaces. Bull. Amer. Math. Soc. 84 (1978) 803-831. MR 499730.
Abstract, references, and article information   
View Article: PDF

[5] A. R. Sourour. On the isometries of $L^p \left( {\Omega ,X} \right)$. Bull. Amer. Math. Soc. 83 (1977) 129-130. MR 0425604.
Abstract, references, and article information   
View Article: PDF

[6] Jan-Olov Strömberg. Bounded mean oscillation with Orlicz norms and duality of Hardy spaces. Bull. Amer. Math. Soc. 82 (1976) 953-955. MR 0419772.
Abstract, references, and article information   
View Article: PDF

[7] Mario Milman. Tensor products of function spaces. Bull. Amer. Math. Soc. 82 (1976) 626-628. MR 0482129.
Abstract, references, and article information   
View Article: PDF

[8] T. Figiel, J. Lindenstrauss and V. D. Milman. The dimension of almost spherical sections of convex bodies. Bull. Amer. Math. Soc. 82 (1976) 575-578. MR 0420223.
Abstract, references, and article information   
View Article: PDF

[9] J. R. Retherford. Applications of Banach ideals of operators. Bull. Amer. Math. Soc. 81 (1975) 978-1012. MR 0412834.
Abstract, references, and article information   
View Article: PDF

[10] Haskell P. Rosenthal. The Banach spaces $C\left( K \right)$ and $L^p \left( \mu \right)^1$. Bull. Amer. Math. Soc. 81 (1975) 763-781. MR 0380381.
Abstract, references, and article information   
View Article: PDF

[11] Mario Milman. Integral transforms of weak type between rearrangement invariant spaces. Bull. Amer. Math. Soc. 81 (1975) 761-762. MR 0385539.
Abstract, references, and article information   
View Article: PDF

[12] Reese T. Prosser. A double scale of weighted $L^2$ spaces. Bull. Amer. Math. Soc. 81 (1975) Part 1:615-618. MR 0361758.
Abstract, references, and article information   
View Article: PDF

[13] J. E. Jayne. The space of class $\alpha$ Baire functions. Bull. Amer. Math. Soc. 80 (1974) 1151-1156. MR 0362205.
Abstract, references, and article information   
View Article: PDF

[14] James K. Brooks and Nicolae Dinculeanu. Lebesgue spaces for bilinear vector integration theory. Bull. Amer. Math. Soc. 80 (1974) 821-824. MR 0365137.
Abstract, references, and article information   
View Article: PDF

[15] Wo-Sang Young. On rearrangements of Walsh-Fourier series and Hardy-Littlewood type maximal inequalities. Bull. Amer. Math. Soc. 80 (1974) 490-494. MR 0333571.
Abstract, references, and article information   
View Article: PDF

[16] Richard A. Hunt and Wo-Sang Young. A weighted norm inequality for Fourier series. Bull. Amer. Math. Soc. 80 (1974) 274-277. MR 0338655.
Abstract, references, and article information   
View Article: PDF

[17] Robert Sharpley. Interpolation of operators for $\Lambda$ spaces. Bull. Amer. Math. Soc. 80 (1974) 259-261. MR 0344882.
Abstract, references, and article information   
View Article: PDF

[18] Colin Bennett. Estimates for weak-type operators. Bull. Amer. Math. Soc. 79 (1973) 933-935. MR 0320730.
Abstract, references, and article information   
View Article: PDF

[19] R. K. Juberg. The spectra for operators of a basic collection. Bull. Amer. Math. Soc. 79 (1973) 821-824. MR 0326496.
Abstract, references, and article information   
View Article: PDF

[20] Joseph Diestel, Sidney A. Morris and Stephen A. Saxon. Varieties of locally convex topological vector spaces. Bull. Amer. Math. Soc. 77 (1971) 799-803. MR 0282188.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 20 of 20 found      Go to page: 1